# SDR DALA2025062504751

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,327 hours, 42,031 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 627199-14AD REV A REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. CORRECTIVE ACTION: C/W ERA 627199.
